MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG OPERON D 860 SEAT, CFK, STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL

BERCHTOLD GMBH & CO. KG OPERON D 860 SEAT, CFK, STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number OT 8602065
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure there was unintended movement of the table after being lowered on an external piece of equipment.There were no reported injuries.
 
Additional Manufacturer Narrative
It was reported "the d860 table (s/n: (b)(4)) was in use during a case and was lowered on top of the patient warmer that was under the table, lifting it up off the floor at the head end.That was realized and immediately remedied.Later on during the same case, the bed suddenly jerked and fell downward.It then jerked down again, and then again.The bed fell 3 times until it was in its lowest position.The patient was strapped to the bed and was not injured; however, it was after incision." (b)(4) was opened on (b)(6) 2021.A stryker field service technician was dispatched and responded to the complaint on 3 nov 2021 and provided the following report: "after accessing the table i did a visual inspection and did not find any damage to the outside of the table.I tested all functions with the hand pendant and cycle tested the table with the software with no errors or issues.I then opened up the base to check for any damage and once again everything looked good." the root cause for this failure mode, and confirmed by the customer, is customer misuse.The customer reported that the table was lowered onto a device that was being stored on or near the base of the table, which is not allowed.The table collided with the device which caused the table center lift column to jam.After the device was dislodged from the table base by the customer the surgical procedure resumed without properly checking all functions of the table prior to use.Later, during surgery the table unjammed and lowered to its hydraulic limit.The patient was secured at all times and there was no report of patient or user injury.

Brand Name
OPERON D 860 SEAT, CFK, STAINLESS
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
volker hornscheidt
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key12909411
Report Number0008010153-2021-00008
Device Sequence Number4751345
Product Code GDC
UDI-Device Identifier07613327170160
UDI-Public07613327170160
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberOT 8602065
Device Catalogue NumberOT 8602065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown